# SDR HAIHEEA9309

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 412075010111
- Condition: Failed
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR NEEDLE STAYS AT 50 TO 70% AT ENGINE 100%.
